# SDR SWIA2019111146739

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 46,098 hours, 39,379 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Selector Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON TAKEOFF GEAR RETRACTION. HAD TO RUN QRH PROCEDURE AND PULL MANUAL GEAR EXTENSION HANDLE. RETURNED TO LAX. FLT# 5623  CLOSED   FOUND ELEC CONNECTOR ON NLG DOOR SELECTOR VALVE DISCONNECTED. CONNECTED CONNECTOR AND INSURED LOCKING MECHANISM WAS SECURE. PERFORMED GEAR SWINGS AND OPERATIONAL CHECKS IAW AMM.OPS CK GD, NO DEFECTS NOTED.
